\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Stationary solutions of neutral stochastic partial differential equations with delays in the highest-order derivatives

Abstract Full Text(HTML) Related Papers Cited by
  • In this work, we shall consider the existence and uniqueness of stationary solutions to stochastic partial functional differential equations with additive noise in which a neutral type of delay is explicitly presented. We are especially concerned about those delays appearing in both spatial and temporal derivative terms in which the coefficient operator under spatial variables may take the same form as the infinitesimal generator of the equation. We establish the stationary property of the neutral system under investigation by focusing on distributed delays. In the end, an illustrative example is analyzed to explain the theory in this work.

    Mathematics Subject Classification: 60H15, 60G15, 60H05.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] A. Bátkai and S. Piazzera, Semigroups for Delay Equations, Research Notes in Math., A. K. Peters, Wellesley, Massachusetts, 2005.
    [2] E. B. Davies, One Parameter Semigroups, Academic Press, New York, 1980.
    [3] G. Di BlasioK. Kunisch and E. Sinestrari, $ L^2$-regularity for parabolic partial integrodifferential equations with delay in the highest-order derivatives, J. Math. Anal. Appl., 102 (1984), 38-57.  doi: 10.1016/0022-247X(84)90200-2.
    [4] G. Di BlasioK. Kunisch and E. Sinestrari, Stability for abstract linear functional differential equations, Israel J. Math., 50 (1985), 231-263.  doi: 10.1007/BF02761404.
    [5] J. Hale and S. Lunel, Introduction to Functional Differential Equations, Applied Mathematical Sciences, 99, New York, Springer-Verlag, Heidelberg/Berlin, 1993.
    [6] K. Ito and T. Tarn, A linear quadratic optimal control for neutral systems, Nonlinear Anal. TMA., 9 (1985), 699-727.  doi: 10.1016/0362-546X(85)90013-6.
    [7] J. Jeong, Stabilizability of retarded functional differential equation in Hilbert spaces, Osaka J. Math., 28 (1991), 347-365. 
    [8] J. L. Lions and E. Magenes, Nonhomogeneous Boundary Value Problems and Applications, Vol. Ⅰ. Springer-Verlag, Berlin, New York, 1972.
    [9] K. Liu, Uniform $ L^2$-stability in mean square of linear autonomous stochastic functional differential equations in Hilbert spaces, Stoch. Proc. Appl., 115 (2005), 1131-1165.  doi: 10.1016/j.spa.2005.02.006.
    [10] K. Liu, On stationarity of stochastic retarded linear equations with unbounded drift operators, Stoch. Anal. Appl., 34 (2016), 547-572. 
    [11] K. Liu, Norm continuity of solution semigroups of a class of neutral functional differential equations with distributed delay, Applied. Math. Letters., 69 (2017), 35-41.  doi: 10.1016/j.aml.2017.01.010.
    [12] C. Prévôt and M. Röckner, A Concise Course on Stochastic Partial Differential Equations, Lecture Notes in Math., 1905, Springer-Verlag, New York, 2007.
    [13] H. Tanabe, Equations of Evolution, Pitman, New York, 1979.
    [14] H. Tanabe, Functional Analytic Methods for Partial Differential Equations, Dekker, New York, 1997.
  • 加载中
SHARE

Article Metrics

HTML views(525) PDF downloads(202) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return